question-icon

Is ER Consultation Required For Overdosing On Zolpidem Tartrate?

default
Posted on Wed, 8 Nov 2017
Question: Overdose Zolpidem tartrate taken at 1230am taken again by mistake at 743am
doctor
Answered by Dr. Nishad BN (33 minutes later)
Brief Answer:
Intranasal or intravenous flumazenil will be helpful.

Detailed Answer:
Hi

Thank you for asking HCM

I have gone through your query. Intranasal or intravenous flumazenil will be helpful in zolpidem overdose.
How many tablets and dosage have you taken?
Are you feeling drowsy now?
Feeling any breathing problems?

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Nishad BN

General & Family Physician

Practicing since :2009

Answered : 5468 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Is ER Consultation Required For Overdosing On Zolpidem Tartrate?

Brief Answer: Intranasal or intravenous flumazenil will be helpful. Detailed Answer: Hi Thank you for asking HCM I have gone through your query. Intranasal or intravenous flumazenil will be helpful in zolpidem overdose. How many tablets and dosage have you taken? Are you feeling drowsy now? Feeling any breathing problems? Let me know if anything not clear. I am happy to help you. Thanks.